# SDR UPS08552059

- Difficulty date: March 31, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 2,266 hours, 12,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Apu Plenum
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION FOUND ON SUPPORT STRUCTURE COMMON TO APU INLET PLENUM, LOWER  AFT CORNER STA 1822 STR 6R AND LOWER FWD CORNER STA 1789 STR 6R.  CORROSION ON OUTER STRAP AT BS 1825 FROM STR 9R TO STR 2L CORROSION ON APU CUTOUT FWD STRAP AND UPPER & LOWER SUPPORT ANGLES FOUND TO BE OUT OF LIMITS.  REPLACED THE FWD STRAP, UPPER AND LOWER SUPPORT ANGLES.
